RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 1, Pages 33–37 (Mi dan42811)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

Holomorphic fiberings and nonlinear equations. Finite zone solutions of rank 2

I. M. Krichever, S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Moscow

Full text: PDF file (700 kB)

Bibliographic databases:
UDC: 513.835
Received: 29.03.1979

Citation: I. M. Krichever, S. P. Novikov, “Holomorphic fiberings and nonlinear equations. Finite zone solutions of rank 2”, Dokl. Akad. Nauk SSSR, 247:1 (1979), 33–37

Citation in format AMSBIB
\Bibitem{KriNov79}
\by I.~M.~Krichever, S.~P.~Novikov
\paper Holomorphic fiberings and nonlinear equations. Finite zone solutions of rank~2
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 1
\pages 33--37
\mathnet{http://mi.mathnet.ru/dan42811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0545939}
\zmath{https://zbmath.org/?q=an:0434.35078}


Linking options:
  • http://mi.mathnet.ru/eng/dan42811
  • http://mi.mathnet.ru/eng/dan/v247/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, S. P. Novikov, “Holomorphic bundles over algebraic curves and non-linear equations”, Russian Math. Surveys, 35:6 (1980), 53–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. G. Grinevich, “Rational solutions for the equation of commutation of differential operators”, Funct. Anal. Appl., 16:1 (1982), 15–19  mathnet  crossref  mathscinet  zmath  isi
    3. O. I. Mokhov, “Commuting ordinary differential operators of rank 3 corresponding to an elliptic curve”, Russian Math. Surveys, 37:4 (1982), 129–130  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. M. Krichever, “The laplace method, algebraic curves, and nonlinear equations”, Funct. Anal. Appl., 18:3 (1984), 210–223  mathnet  crossref  mathscinet  zmath  isi
    5. P. G. Grinevich, “Vector rank of commuting matrix differential operators. Proof of S. P. Novikov's criterion”, Math. USSR-Izv., 28:3 (1987), 445–465  mathnet  crossref  mathscinet  zmath
    6. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    7. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. D. P. Novikov, “Algebraic-geometric solutions of the Krichever–Novikov equation”, Theoret. and Math. Phys., 121:3 (1999), 1567–1573  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Dafeng Zuo, “Commuting differential operators of rank 3 associated to a curve of genus 2”, SIGMA, 8 (2012), 044, 11 pp.  mathnet  crossref  mathscinet
    10. O. I. Mokhov, “On Commutative Subalgebras of the Weyl Algebra Related to Commuting Operators of Arbitrary Rank and Genus”, Math. Notes, 94:2 (2013), 298–300  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:70
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020